# SDR AALA202206232978

- Difficulty date: May 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 27,965 hours, 11,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Condition: Unstable
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR BOARD SOFT AND FLEXIBLE BETWEEN SEATS 2E AND 2B. FLOOR MAKES A POPPING NOISE WHEN WEIGHT IS REMOVED. **SUPPLEMENTAL REPORT FOR AALA202205232978: FOUND FLOOR BOARD AT ROW 2 AND 3 TO BE IN SERVICEABLE CONDITION.** (CLOSED)
